# SDR FDEA202411251731

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 21,824 hours, 8,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586927
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT POSITION 12L APROX STA. 1383, FLOORBOARD ON LEFT SIDE HAS 1   PUNCTURE. MARKED WITH DOT #58. REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL #251VFF, AT STA 1383 FLOORBOARD   BETWEEN LBL 80.5"- LBL 82", P/N (146T5869-27), IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR 1   SHEET 1.                     THIS IS A MAJOR REPAIR.
